Xiaoyu Liu, Ph.D.

Mathematics & Statistics
Associate Professor
Math/Microbiology Bldg 203, 3640 Colonel Glenn Hwy., Dayton, OH 45435-0001

Education History

Ph.D. in Mathematics, 2006, Caltech

B.A. in Mathematics, 2001, Peking University

Research Statement

My research interest: combinatorics, algebraic coding theory


G. Li, L. Hou, X. Liu, C. Wu, A weighted empirical Bayes risk prediction model using multiple traits. Stat. Appl. Genet. Mol. Biol. 19 (2020), no. 3, 20190056, 14 pp.

X. Liu, An equivalence of Ward's bound and its application. Des. Codes Cryptogr. 58 (2011), no. 1, pp. 1–9.

X. Liu, A Ward type bound on additive codes over finite abelian groups, J. of Combinatorics, Information & System Sciences, 35 (2010), no. 1-2, pp. 115-127.

X. Liu, Binary divisible codes of maximum dimension. Int. J. Inf. Coding Theory 1 (2010), no. 4, pp. 355–370.

J.-L. Kim, X. Liu, A generalized Gleason-Pierce-Ward theorem. Des. Codes Cryptogr. 52 (2009), no. 3., pp. 363–380.

K. T. Arasu, Y. Chen, J. F. Dillon, Xiaoyu Liu, K. J. Player, Abelian difference sets of order n dividing λ. Des. Codes Cryptogr. 44 (2007), no. 1-3, pp. 307–319.

X. Liu, Weights modulo a prime power in divisible codes and a related bound. IEEE Trans. Inform. Theory 52 (2006), no. 10, pp. 4455–4463.

Is this you? Log in to update your profile.